# SDR SWAA2017030812414

- Difficulty date: March 2, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 65,744 hours, 51,839 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 3269
- Condition: Malfunctioned
- Location: Flap Position
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING FOR LANDING, FLAP 1 WAS SELECTED AND THE FLAP GAUGE INDICATED LESS THAN COMMANDED.  FLAPS WITH NEEDLE SPLIT ON GAUGE & LE TRANSIT LIGHT ILLUMINATED.  R & R THE RIGHT FLAP POSITION TRANSMITTER IAW MM.
